# SDR AALA202212236246

- Difficulty date: December 16, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 14A751022
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT INTERCOSTAL AT STA 500B-500C STR 24R IS CORRODED. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
